# SDR ABXA060135

- Difficulty date: February 28, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 25, RIGHT BUTT LINE 55, MAIN CABIN FLOORBEAM HAD CORROSION.  FLOORBEAM IN AREA OF STA 25, RIGHT BUTT LINE 55 REPLACED IAW DC8 SRM 51-1-21 AND 51-1-20D.
